RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 1, Pages 52–88 (Mi aa1479)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Localization criterion for the spectrum of the Sturm–Liouville operator on a curve

Kh. K. Ishkin

Bashkir State University, Ufa, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 01201456408
Russian Foundation for Basic Research 15-01-01095


Full text: PDF file (393 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:1, 37–63

Bibliographic databases:

Received: 06.02.2014

Citation: Kh. K. Ishkin, “Localization criterion for the spectrum of the Sturm–Liouville operator on a curve”, Algebra i Analiz, 28:1 (2016), 52–88; St. Petersburg Math. J., 28:1 (2017), 37–63

Citation in format AMSBIB
\Bibitem{Ish16}
\by Kh.~K.~Ishkin
\paper Localization criterion for the spectrum of the Sturm--Liouville operator on a~curve
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 1
\pages 52--88
\mathnet{http://mi.mathnet.ru/aa1479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3591066}
\elib{http://elibrary.ru/item.asp?id=26414171}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 1
\pages 37--63
\crossref{https://doi.org/10.1090/spmj/1438}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000390130800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85010457762}


Linking options:
  • http://mi.mathnet.ru/eng/aa1479
  • http://mi.mathnet.ru/eng/aa/v28/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. K. Ishkin, “Conditions of spectrum localization for operators not close to self-adjoint operators”, Dokl. Math., 97:2 (2018), 170–173  mathnet  crossref  crossref  zmath  isi  elib  scopus
    2. A. A. Golubkov, “Obratnaya zadacha dlya operatorov Shturma–Liuvillya v kompleksnoi ploskosti”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 18:2 (2018), 144–156  mathnet  crossref  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:215
    Full text:29
    References:34
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019